MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device displayed a leakage error message.No patient harm reported.Unit to be returned for repair.No additional information is available.1216677-2025-00020 lp-20-120 (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h8, h11.Distribution history: this complaint unit was manufactured at csi on 12/18/2016 and shipped on 10/31/2017.Manufacturing record review: dhrs were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: this unit was returned due to a 2021 - 2022 recall (1216677-09-03-2021-003).It was subsequently updated on rwk #(b)(4) 2/24/2022 and returned with an updated board to the latest revision on 3/1/2022.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.The others are similar to this complaint.Product receipt: the complaint unit was returned 4/14/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found the unit rf leakage test for coag was not within the watts range (5 - 14).Root cause: this unit's r77 was adjustable and executed under the standard assembly procedure in place.The original watts for coag was set to 11 (2016), then 7 when reworked (2022) and 8 when repaired/service in 2025.Coag mode involves higher voltage levels than the other modes and minimal isolation wear is expected over time.This may result in a slight increase in leakage current.This increase is very small and remains well within the safe limits - there is no indication the current leakage has come close to exceeding 120 ma.Regardless of a small increase of leakage due to wear, the device's electrical leakage monitoring system correctly responded by cutting power in response to detected excess amount of electrical current leaving the circuit.This occurrence is low.The unit was adjusted, via r77, to the allowable watts for coag per procedure.It was tested to specifications free of defects and returned to the customer.The dfmea was reviewed confirming rf leakage was captured, appropriately rated and lists the monitoring circuit as a control for rf leakage.The pfmea was also confirmed to capture the controls in the assembly process.As the unit operated per its intended design, no additional actions are required.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21930184
Report Number1216677-2025-00020
Device Sequence Number9086253
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown